# SDR USAA2014042300003

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 19,999 hours, 6,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FWD FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED BATTERY & SAFETY STRAP ON FLASHLIGHT UNDER FWD FLIGHT ATTENDANT SEAT.
